# SDR HEEA062968

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Nr 1 Bearing
- Part time: 169 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO NR 1 SEAL LEAK.  UPON INSPECTION, FOUND SLOT WEAR IN CARBON SEAL RING.  PART SCRAPPED.
